Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A multiscale domain decomposition approach for chemical vapor deposition
TU Eindhoven, The Netherlands.
TU Eindhoven, The Netherlands.
TU Eindhoven, The Netherlands.
TU Eindhoven, The Netherlands.
Show others and affiliations
2013 (English)In: Journal of Computational and Applied Mathematics, ISSN 0377-0427, E-ISSN 1879-1778, Vol. 246, p. 65-73Article in journal (Refereed) Published
Abstract [en]

We consider the process of chemical vapor deposition on a trenched Si substrate. To understand the process (including e.g. the layer conformality) at the trench scale (microscale), we need solutions at both the trench and reactor scales (macroscale). Due to the huge difference in size of these scales, straightforward numerical computations are very challenging. To overcome this difficulty, we consider a multiscale approach by introducing an intermediate scale (the mesoscale). We start with a time-continuous model describing the transport processes and then perform time discretization. At each time step, using the ideas of domain decomposition inspired from Lions (1988) [4], we provide iterative coupling conditions for these three different scales. Using a weak formulation for the time-discrete equations, we prove the convergence of this iterative scheme at each time step. The approach also provides an alternative proof for the existence of the solutions for the time-discrete formulation. (C) 2012 Elsevier B.V. All rights reserved.

Place, publisher, year, edition, pages
Amsterdam, Netherlands: Elsevier, 2013. Vol. 246, p. 65-73
Keywords [en]
Domain decomposition, Reactive flows, Chemical vapor deposition, Multiscale
National Category
Computational Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-69326DOI: 10.1016/j.cam.2012.10.018ISI: 000316514500007OAI: oai:DiVA.org:kau-69326DiVA, id: diva2:1249530
Available from: 2018-09-19 Created: 2018-09-19 Last updated: 2018-10-18Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Kumar, Kundan

Search in DiVA

By author/editor
Kumar, Kundan
In the same journal
Journal of Computational and Applied Mathematics
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 29 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf